# SDR CA981230006

- Difficulty date: December 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B1
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 355A11002011
- Condition: Cracked
- Location: Main Rotor
- Part time: 3,449 hours
- Component: 355A11002011
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON PRE-FLIGHT, FOUND CRACK AND SLIGHT VOID IN THE TIP OF THE MAIN ROTOR BLADE.
